# SDR REXA2020100700695

- Difficulty date: September 16, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342694S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION ON RT OUTBOARD ANGLE FS 280 APPROXIMATELY .625 LONG 100% FSA AT RADIUS FAILS NDT.  LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE ANGLE P/N CC670-34269- 4S AT FS 280 RBL 9 OUTBOARD SIDE, IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
